Economics at your fingertips  

Preservation of WSAI under default transforms and its application in allocating assets with dependent realizable returns

Chen Li and Xiaohu Li

Insurance: Mathematics and Economics, 2019, vol. 86, issue C, 84-91

Abstract: Financial instruments traded in the market are usually subject to mutually dependent default risks, and a default does not always make a zero return for the concerned risky asset. This paper revisits the portfolio selection problem with assets exposed to dependent default risks. To better model the default mechanism, we generalize the threshold default model and the independence default model due to Cheung and Yang (2004) by introducing a smaller nonzero realizable return for a default risky asset. By utilizing stochastic arrangement increasing techniques, we develop sufficient conditions to enable actuaries to order the amount allocated to each asset in the two generalized models. Also, some examples of dependence structures fulfilling the sufficient conditions are presented as illustrations.

Keywords: Indemnity function; Indicator; Threshold; Weak stochastic arrangement increasing; Default risks (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-08-10
Handle: RePEc:eee:insuma:v:86:y:2019:i:c:p:84-91